MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P COLLARED STD STEM SIZE 4; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: AMISTEM P COLLARED STD STEM SIZE 4; HIP STEM CEMENTLESS
Catalog Number 01.18.434
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 april 2019: lot 178147: (b)(4) items manufactured and released on 21-mar-2018.Expiration date: 2023-03-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event (mdr 2019-00292).Other devices involved in the complaint ball heads: bipolar head 25060.2854 bipolar head ø28x54 lot.147799 (k091967): (b)(4) items manufactured and released on 25-feb-2015.Expiration date: 2020-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 lot.173282 (k112115): (b)(4) items manufactured and released on 31-oct-2017.Expiration date: 2022-10-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed after 25 days from the primary due to signs of infection (the pathogen is unknown).The surgeon washed out the hip and revised the stem, biolox head, and bipolar head.The surgery was completed successfully.

Brand Name
STEM: AMISTEM P COLLARED STD STEM SIZE 4
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8577874
Report Number3005180920-2019-00338
Device Sequence Number1837006
Product Code LZO
UDI-Device Identifier07630040720236
UDI-Public07630040720236
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2023
Device Catalogue Number01.18.434
Device Lot Number178147
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2019
Initial Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;